Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2014, 11:47 PM EDT for Mercer County, Middlesex County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 11:47 PM EDT (03:47 UTC)
- Expired
- Jul 14, 2014, 12:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
612
WWUS81 KPHI 140347
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT SUN JUL 13 2014
NJZ009-010-012-015-PAZ106-140430-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
1147 PM EDT SUN JUL 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...
MERCER...MIDDLESEX...SOUTHERN HUNTERDON AND SOUTHERN SOMERSET
COUNTIES...
AT 1145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINDEN TO FLEMINGTON TO NEWTOWN GRANT...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SAND BROOK...SAND BROOK...SERGEANTSVILLE...
AROUND 1155 PM...FLEMINGTON...CLOVERHILL AND EWING AROUND
MIDNIGHT...FLAGTOWN AROUND 1205 AM.
LAT...LON 4034 7433 4031 7438 4016 7506 4018 7509
4050 7502 4061 7434 4060 7427
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:09 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 13, 11:09 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1109 PM EDT SUN JUL 13 2014 .SYNOPSIS... HIGH PRESSURE WILL REMAINS PARKED OFFSHORE WHILE A COLD FRONT APPROACHES FROM THE WEST TONIGHT AND MONDAY. THE FRONT IS EXPECTED TO GRADUALLY TRAVERSE THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT BEFORE MOVING OFFSHORE WEDNESDAY MORNING. HIGH PRESSURE BUILDS INTO THE AREA LATER WEDNESDAY THROUGH THURSDAY. THE HIGH WILL EVENTUALLY SHIFT OFF THE COAST BY THE BEGINNING OF NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE SEVERE THUNDERSTORMS WATCH HAS BEEN EXTENDED FOR ANOTHER HOUR THROUGH MIDNIGHT AS A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE EASTWARD ACROSS THE AREA. THE STORMS SHOULD MOVE OUT OF THE WATCH AREA AROUND MIDNIGHT AND OUT OF THE AREA BY 2 AM. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE NIGHT AS SEVERAL VORTICITY IMPULSES CONTINUE TO SLIDE ACROSS THE AREA. HOWEVER, THUNDERSTORMS OVERNIGHT ARE NOT EXPECTED TO BE AS WIDESPREAD AS THIS EVENING, ALTHOUGH ANY THUNDERSTORMS THAT DO OCCUR OVERNIGHT COULD CONTAIN GUSTY WINDS AND HEAVY RAINFALL. AFTER THESE T-STORMS MOVE THROUGH THE REST OF THE NIGHT SHOULD BE RATHER WARM AND MUGGY WITH AREAS OF FOG FORMING...ESPECIALLY WHERE RAIN HAS OCCURRED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... LOW PRESSURE WILL MOVE ACROSS CANADA AND A COLD FRONT WILL APPROACH FROM THE N/W. SCT SHOWERS AND TSTMS WILL BECOME MORE NUMEROUS DURING THE AFTERNOON AND PERSIST INTO THE EVENING. THE SPC HAS OUTLINED OUR AREA FOR SVR POTENTIAL TOMORROW. DOWNPOURS WILL PROBABLY CREATE SOME LOCAL FLASH FLOODING CONCERNS LATE...BUT THE AREAS WITH THE LOWEST FF GUIDANCE (N/W) MAY NOT GET THE HIGHEST QPF UNTIL LATE MON OR MON NIGHT...SO WE WILL HOLD WITH THE FF WATCH...BUT STILL OFFER THE POSSIBILITY FOR A WATCH TO BE RAISED TONIGHT. HOT AND HUMID MONDAY WITH HIGHS IN THE UPPER 80S AND LOW 90S AND HEAT INDEX VALUES IN THE MID/UPPER 90S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... STORMY WEATHER PATTERN EXPECTED MONDAY NIGHT THRU TUESDAY NIGHT AS A COLD FRONT MOVES SLOWLY THRU THE AREA. MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL ARE POSSIBLE DURING THIS TIME. SEE HYDRO SECTION FOR MORE INFO ON THE FLASH FLOODING POTENTIAL. THE COLD FRONT WILL MOVE SOUTHEASTWARD FROM THE GREAT LAKES TOWARD THE OHIO VALLEY MONDAY NIGHT. MODELS SHOW THE DEVELOPMENT OF A LEE TROUGH IN CENTRAL/ERN PA AHEAD OF THE COLD FRONT BY THE EVENING. WITH DEWPOINTS IN THE LOWER 70S AND AN ANOMALOUSLY STRONG WIND FIELD, SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THRU THE EVENING AND POSSIBLY OVERNIGHT AS THE LATEST NCEP MODEL SOUNDINGS INDICATE MUCAPE AOA 1000 J/KG FOR MUCH OF THE NIGHT. EVEN IF CONVECTION BECOME ELEVATED, THERE SHOULD BE ENOUGH LIFT WITH THE PRE-FRONTAL TROUGH FOR PARCELS TO REACH THEIR LFC AND CONTINUE AFTER PEAK HEATING HRS. THE COLD FRONT IS THEN EXPECTED TO JUMP THE APPALACHIANS TOWARD THE LEADING SFC TROUGH OVER CENTRAL PA TUESDAY MORNING. MODELS HAVE COME INTO MUCH BETTER AGREEMENT WITH THE POSITION AND TIMING OF THE COLD FRONT ON TUESDAY IN RECENT RUNS. THE TREND HAS BEEN TO SLOW DOWN THE MOVEMENT OF THE FRONT ENOUGH TO KEEP THE FORECAST AREA IN THE WARM/ MOIST PRE-FRONTAL SECTOR ON TUESDAY AND EVEN INTO TUESDAY NIGHT. THIS SLOWER SCENARIO WOULD MAKE SENSE GIVEN THE TRACK OF THE UPPER LOW CUTTING WELL TO OUR NORTHWEST AND THE AMPLIFYING S-SW STEERING FLOW AHEAD OF THE TROUGH BECOMING INCREASINGLY PARALLEL TO THE FRONTAL BOUNDARY. WHILE THE BEST HEIGHT FALLS AND FORCING FOR ASCENT FROM THE UPPER LOW WILL BE RESIDE OVER THE EASTERN GREAT LAKES, SYNOPTIC LIFT WILL INCREASE OVER OUR REGION IN THE RIGHT ENTRANCE-REGION OF A 130+ KT ULVL JET STREAK AND ALSO WITH THE COLD FRONT ITSELF. FCST POPS OF 60-70 PERCENT FOR TUESDAY-TUESDAY NIGHT ARE RELATIVELY HIGH FOR CONVECTIVE SETUPS BUT IT SEEMS WARRANTED GIVEN THE PATTERN. THE RISK FOR FLASH FLOODING IS ENHANCED IN THIS SETUP. ONE OF THE BIG FORECAST UNCERTAINTIES RELATES TO CLOUD COVER, WHICH WILL PLAY A BIG ROLE IN DETERMINING THE POTENTIAL FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON-EVENING. THERE WILL LIKELY BE CLOUD COVER FROM OVERNIGHT CONVECTION OVER OUR AREA TUESDAY MORNING, BUT A CONDITIONAL RISK FOR SEVERE STORMS EXISTS IF APPRECIABLE BREAKS OCCUR THAT WOULD ALLOW FOR POCKET OF HIGHER INSTABILITY TO DEVELOP DURING THE PEAK HEATING HOURS. THE SETUP WOULD FAVOR A LINEAR MODE OF CONVECTION WITH THE FRONT AND THE BIGGEST THREAT WOULD BE DAMAGING WINDS. UNCERTAINTY REMAINS TOO HIGH ATTM TO ENHANCE WORDING IN THE HWO FOR A SIGNIFICANT SEVERE WEATHER EVENT, BUT THE POSSIBILITY OF IT CANNOT BE RULED OUT IF FULL DESTABILIZATION IS REALIZED GIVEN THE UNSEASONABLY STRONG 30-50 KT DEEP-LAYER SHEAR THAT IS FORECAST TO OVERSPREAD THE AREA BY 00Z WED. ATTM, THE SOUTHEASTERN HALF OF THE FORECAST AREA INCLUDED BY SPC IN A 5 PERCENT CHANCE FOR SEVERE STORMS ON TUESDAY. THE MAJORITY OF 12Z MODEL GUIDANCE HAS THE COLD FRONT MOVING OFF THE NJ AND DE COAST AROUND DAYBREAK WEDNESDAY MORNING. THE NW WINDS BEHIND THE FRONT ARE FORECAST TO BE LIGHT IN THE BOUNDARY LAYER, SO DRIER AND COOLER AIR AT THE SFC MAY BE SLOW TO ARRIVE DURING THE DAY, ESPECIALLY ALONG AND EAST OF I-95 IF THE FRONT SLOWS DOWN FURTHER OR STALLS JUST OFF THE COAST. IN ANY EVENT, ENOUGH SUBSIDENCE ALOFT SHOULD ALLOW FOR SKIES TO CLEAR FROM WEST TO EAST, WITH SOME AREAS BECOMING MOSTLY SUNNY DURING THE AFTERNOON. HIGH PRESSURE BUILDS IN FROM THE MIDWEST LATE WEDNESDAY INTO THURSDAY. MAX TEMPS BOTH WEDNESDAY AND THURSDAY WILL BE AROUND 80F ACROSS MOST OF THE AREA (EXCEPT COOLER IN THE POCONOS AND ALONG THE COAST). THE BIGGEST DIFFERENCE BETWEEN BOTH DAY FOR LOCATIONS ALONG AND EAST OF I-95 WILL LIKELY BE THE HUMIDITY. WHILE IT WON'T FEEL MUGGY ON WEDNESDAY (ESPECIALLY FOR JULY STANDARDS) WITH DEWPOINTS IN THE 60S ON WEDNESDAY, THURSDAY WILL BE MUCH DRIER WITH DEWPOINTS IN THE 50S. THE HIGH STARTS TO MOVE OFFSHORE LATE IN THE WEEK. SOUTHERLY RETURN FLOW DEVELOPING ON THE BACKSIDE OF THE HIGH WILL BE ACCOMPANIED BY AN INCREASE IN THE HEAT AND HUMIDITY. DEPENDING ON HOW QUICKLY THE HIGH MOVES OFFSHORE, SHOWER/THUNDERSTORM CHANCES COULD RETURN AS EARLY AS FRIDAY. BOTH THE 12Z GFS/ECMWF AND SEVERAL OF THE ENSEMBLE MEMBERS INDICATE A WARM FRONT LIFTING NORTHWARD TOWARD THE REGION AND WAVES OF LOPRES DEVELOPING ALONG THE BOUNDARY BY THE BEGINNING OF NEXT WEEKEND. PRECIP CHANCES INCREASE SATURDAY ACCORDINGLY. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A LINE OF SHOWERS AND T-STORMS IS MOVING ACROSS THE AREA AT THIS TIME. SOME OF THESE STORMS WILL LIKELY PRODUCE TEMPORARY IFR CONDS AS WELL AS GUSTY WINDS TO 30 OR 40 KT. WHEN THE SHOWERS/STORMS MOVE OUT, CONDITIONS SHOULD RETURN TO VFR. HOWEVER, WITH THE RAIN, THERE IS THE POTENTIAL FOR FOG AND LOWER VSBYS TO FORM OVERNIGHT. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY NIGHT...MULTIPLE ROUNDS OF SHRA/TSRA DURING THIS PERIOD WILL LEAD TO PERIODS OF SUB-VFR CONDITIONS. SWLY WINDS AROUND 10-15 KT AHEAD OF A COLD FRONT. COLD FRONT SLOWLY MOVES THRU TUESDAY NIGHT. FROPA WILL BE MARKED BY A WIND SHIFT OUT OF THE NW BUT SPEEDS WILL BE LIGHT. WEDNESDAY AND THURSDAY...VFR WITH HIPRES MOVING OVERHEAD. ONLY EXCEPTION MAY BE A BRIEF PERIOD OF LOW CLOUDS NEAR MIV/ACY WEDNESDAY MORNING AS THE COLD FRONT IS SLOWER TO MOVE THRU. DRIER AIR MOVES INTO THE REGION, SO DO NOT EXPECT MUCH IN THE WAY OF FOG AT NIGHT. FRIDAY...HIPRES STARTS TO SHIFT OFFSHORE LATE. MAYBE AN ISO TSRA IN VC OF THE FAR SRN AND WRN TERMINALS LATE IN THE DAY. && .MARINE... WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO THE EVENING AND LEAVE THE EXPIRATION TIME AS IS FOR NOW. OCNL GUSTS TO 25 KTS AND A SLOWLY BUILDING SEA ACROSS THE WATERS (MOSTLY NORTH) AS THE PRESSURE GRADIENT REMAINS ENHANCED WITH THE APPROACHING LOW/FRONT TO THE WEST. SCT TSTMS THIS EVENING AND AGAIN MON AFTERNOON WILL HAVE LOCAL HIGHER WINDS AND SEAS. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY... GUSTY S-SW WINDS EXPECTED AHEAD OF A COLD FRONT MONDAY NIGHT THRU TUESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED DURING THIS TIME AS GUSTS TO 25 KT AND SEAS OF 4-5 ARE FORECAST. WINDS SUBSIDE TUESDAY NIGHT WITH THE PRESSURE GRADIENT WEAKENING OVER THE WATERS AS THE COLD FRONT APPROACHES FROM THE WEST. WINDS SHIFT OUT OF THE NW WEDNESDAY AND WEST THURSDAY BUT REMAIN LIGHT. && .HYDROLOGY... A MOISTURE-LADEN AIR MASS IS FORECAST TO BE IN PLACE TONIGHT THROUGH TUESDAY NIGHT AHEAD OF A SLOW-MOVING COLD FRONT. THIS IS CHARACTERIZED BY PW VALUES AROUND 2.00 INCHES. THE PRESENCE OF A LEE SIDE TROUGH MONDAY MAY HELP FOCUS HEAVY RAIN PRODUCING CONVECTION ALONG AND NORTHWEST OF INTERSTATE 95 CORRIDOR, POTENTIALLY RESULTING IN AN INCREASED FLASH FLOOD THREAT. THE FLOW IS FORECAST TO INCREASE THEREFORE THE STORM MOTIONS SHOULD BE DECENT, HOWEVER CONVECTION SHOULD BE EFFICIENT RAINFALL PRODUCERS. THERE ARE AREAS PARTICULARLY IN PORTIONS OF SOUTHEASTERN AND NORTHEASTERN PENNSYLVANIA AND ALSO NORTHERN NEW JERSEY WHERE THE 1-HOUR FLASH FLOOD GUIDANCE IS 1.50 INCHES OR LESS. THE HIGHLY URBAN AREAS ALONG THE INTERSTATE 95 CORRIDOR ARE ALSO VULNERABLE TO QUICK RUNOFF DURING TORRENTIAL DOWNPOURS. THE SETUP FOR HEAVY RAINFALL INCREASES THROUGHOUT THE PERIOD WITH POTENTIALLY THE HIGHEST RISK FOR FLASH FLOODING ON TUESDAY AFTERNOON AND EVENING WHEN THE COLD FRONT EVER-SO-SLOWLY MOVES THRU. THE UNCERTAINTY REVOLVES AROUND WHERE THE AXIS OF HEAVIER RAIN OCCURS AS THERE IS SOME MODEL SPREAD, AND ALSO THE ORGANIZATION OF THE CONVECTION. THE LATEST QPF FROM WPC GIVES US 2-4 INCHES OF RAINFALL OVER THE NEXT THREE DAYS. WHILE SOME LOCATIONS MAY SEE LESS THAN THIS, THERE IS A CHANCE THAT OTHER LOCATIONS SEE THIS AMOUNT OF RAINFALL IN ONLY A FEW HOURS IN HEAVIER/SLOWER MOVING STORMS. NO FLASH FLOOD WATCH ATTM FOR MONDAY BUT WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. THIS WILL BE REVISITED IN LATER SHIFTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455. && SYNOPSIS... NEAR TERM...AMC/O'HARA SHORT TERM...O'HARA LONG TERM...KLEIN AVIATION...AMC/KLEIN/O'HARA MARINE...KLEIN/O'HARA HYDROLOGY...
Hazardous weather outlook, Jul 13, 10:54 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1054 PM EDT SUN JUL 13 2014 DEZ003-004-NJZ013-014-020-022>026-150300- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1054 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS MAY MOVE ACROSS THE AREA TONIGHT AND COULD PRODUCE GUSTY WINDS, HEAVY RAIN, AND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-027-PAZ070-071-101- 102-104-150300- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY- 1054 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-450>455-150300- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1054 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS MAY MOVE ACROSS THE AREA TONIGHT AND COULD PRODUCE GUSTY WINDS AND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-150300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1054 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007>010-012-015-PAZ060>062-103-105-106-150300- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS- LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1054 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-150300- CARBON-MONROE- 1054 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 13, 11:07 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT SUN JUL 13 2014
NJZ009-010-012-015-PAZ060-061-101-103>106-140345-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-UPPER BUCKS PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
1107 PM EDT SUN JUL 13 2014
...A BAND OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...EAST CENTRAL
BERKS...MONTGOMERY...NORTHEASTERN CHESTER...NORTHERN
MIDDLESEX...SOUTHEASTERN LEHIGH...SOUTHERN HUNTERDON...SOUTHERN
SOMERSET AND WESTERN MERCER COUNTIES...
AT 1104 PM EDT...ONE LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WHITE HOUSE STATION TO GREEN LANE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
OTHER STORMS SHOULD DEVELOP IN SOUTHEAST PENNSYLVANIA AND CENTRAL
NEW JERSEY AND MOVE EAST.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
AMONG ALL OF THESE STORMS...SEVERAL WILL BE NEAR SOUTH BOUND
BROOK AROUND 1120 PM...MIDDLESEX AROUND 1130 PM...EDISON AROUND 1140
PM AND NORTH BRUNSWICK AROUND 1150 PM.
LAT...LON 4013 7490 4013 7499 4014 7502 4012 7503
4009 7573 4047 7567 4061 7484 4062 7442
4060 7444 4061 7431 4060 7429 4060 7421
FORECASTER: DRAGSpecial weather statement, Jul 13, 11:21 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT SUN JUL 13 2014
NJZ017>019-027-PAZ070-071-104-106-140415-
CAMDEN NJ-DELAWARE PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
LOWER BUCKS PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
1121 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT EASTERN DELAWARE...NORTHERN
CAMDEN...NORTHWESTERN BURLINGTON...NORTHWESTERN GLOUCESTER...
PHILADELPHIA...SOUTHEASTERN BUCKS AND SOUTHEASTERN MONTGOMERY
COUNTIES...
AT 1120 PM EDT...A STRONG THUNDERSTORM WAS NEAR DREXEL HILL IN
PENNSYLVANIA...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ROXBOROUGH AROUND 1130 PM...CENTER CITY
AROUND 1140 PM...CINNAMINSON AROUND 1150 PM...WILLINGBORO AROUND
MIDNIGHT...MOUNT HOLLY AROUND 1210 AM AND JACKSONVILLE AROUND 1220
AM.
LAT...LON 3979 7541 4002 7542 4002 7541 4004 7541
4005 7540 4007 7536 4007 7537 4006 7540
4010 7542 4014 7465 3977 7461
IOVINOLocal storm report, Jul 13, 11:28 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG JACKSON TWP 41.01N 75.38W
07/13/2014 MONROE PA EMERGENCY MNGR
TREES DOWN.
1025 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/13/2014 CECIL MD 911 CALL CENTER
TREES DOWN ACROSS ROAD.
&&
EVENT NUMBER PHI1400512 PHI1400513
AMCLocal storm report, Jul 13, 11:30 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/13/2014 MONROE PA 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER PHI1400514
AMCLocal storm report, Jul 13, 11:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG JACKSON TWP 41.01N 75.38W
07/13/2014 MONROE PA 911 CALL CENTER
TREES DOWN.
1000 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/13/2014 MONROE PA 911 CALL CENTER
TREES DOWN.
1000 PM TSTM WND DMG TATAMY 40.74N 75.26W
07/13/2014 NORTHAMPTON PA 911 CALL CENTER
A FEW TREES DOWN AROUND THE COUNTY.
1025 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/13/2014 CECIL MD 911 CALL CENTER
TREES DOWN ACROSS ROAD.
&&
EVENT NUMBER PHI1400512 PHI1400514 PHI1400515 PHI1400513
AMCSpecial weather statement, Jul 13, 11:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT SUN JUL 13 2014
NJZ009-010-012-015-PAZ106-140430-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
1147 PM EDT SUN JUL 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...
MERCER...MIDDLESEX...SOUTHERN HUNTERDON AND SOUTHERN SOMERSET
COUNTIES...
AT 1145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINDEN TO FLEMINGTON TO NEWTOWN GRANT...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SAND BROOK...SAND BROOK...SERGEANTSVILLE...
AROUND 1155 PM...FLEMINGTON...CLOVERHILL AND EWING AROUND
MIDNIGHT...FLAGTOWN AROUND 1205 AM.
LAT...LON 4034 7433 4031 7438 4016 7506 4018 7509
4050 7502 4061 7434 4060 7427
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:16 PM EDT | Special Weather Statement | PHI | Warren | 89 min |
| Jul 13, 9:33 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 57 min |
| Jul 13, 10:18 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 57 min |
| Jul 13, 10:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 47 min |
| Jul 13, 10:41 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 2 hr |
| Jul 13, 10:48 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 37 min |
| Jul 13, 11:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 13, 11:07 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 38 min |
| Jul 13, 11:21 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 54 min |
| Jul 13, 11:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 2 hr |
| Jul 14, 3:54 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 45 hr |
| Jul 14, 4:02 AM EDT | Small Craft Advisory | PHI | 24 hr | |
| Jul 14, 4:08 PM EDT | Special Weather Statement | PHI | Monmouth | 52 min |
| Jul 14, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 63 min |
| Jul 14, 4:17 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 14, 4:21 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 14, 4:28 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jul 14, 5:33 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jul 14, 5:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 4 hr |
| Jul 14, 6:15 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 14, 6:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 3 hr |
| Jul 14, 7:03 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 42 min |
| Jul 14, 7:17 PM EDT | Special Weather Statement | PHI | Mercer | 58 min |
| Jul 14, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jul 14, 7:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 67 min |
| Jul 13, 8:04 PM EDT | Special Weather Statement | PHI | Carbon | 71 min |
| Jul 13, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Jul 13, 8:41 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 2 hr |
| Jul 13, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 56 min |
| Jul 13, 9:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 46 min |
| Jul 13, 10:06 PM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 13, 10:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 46 min |
| Jul 14, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 14, 4:38 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jul 14, 4:50 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 14, 5:06 PM EDT | Special Weather Statement | PHI | Bucks | 54 min |
| Jul 14, 5:09 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 5:16 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 59 min |
| Jul 14, 5:31 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Jul 13, 9:26 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 64 min |
| Jul 13, 10:02 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jul 14, 6:04 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's | 56 min |
| Jul 14, 6:28 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 62 min |
| Jul 14, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 74 min |
| Jul 14, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 51 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.